Jump to content

Feeling very rough


[Sc...]

Recommended Posts

About three weeks ago I had a huge panic attack which has never happened before. The nurse in the ER gave me a prescription for temesta 1mg to be taken morning and night. I have never taken anything like this before, but was feeling so anxious that I didn't question anything. Anyway, I have taken about 11 days worth ( about 22 sub lingual caplet type things). I stopped about three days ago, having a bad time of it. Can't sleep and feeling anxious....
Link to comment
Share on other sites

Hello Scouse Michael, welcome to BenzoBuddies,

 

These drugs are only recommended to be taken for 2 to 4 weeks but I've seen dependence happen in as little as 10 days so I'm not surprised to hear you're having difficulty.  Your symptoms are common but given your short time on the drug I'm hopeful they won't last too much longer.  A slow taper for those who have taken the drug is recommended but given your short time my suggestion would be to push through these symptoms rather than going back on the drug to taper.

 

Once our bodies become dependent on the drug its not uncommon for it to begin causing the issues we went on them to fix so getting and staying off is in my opinion your best chance to return to your normal life.

 

I'll provide some resources and links to the forum to help you get started but please ask questions, we're here to help.

 

Pamster

 

Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

The Ashton Manual

 

Cold Turkey, Detox & Rapid Withdrawal

 

Link to comment
Share on other sites

×
×
  • Create New...